# SDR AWXA200700585

- Difficulty date: May 3, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 20,421 hours, 7,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-4 CHECK - CORROSION ON CABIN FLOORBEAM, FR 68 + 6 TO FR 69 + 4,  +Y1162.  REPLACED CABIN FLOORBEAM, FR 68 + 6 TO FR 69 + 4,  +Y1162 IAW A320 SRM 51-72-11.
